MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 14X17 H6MM; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C IMPLANT 14X17 H6MM; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1332P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
The roi-c peek fractured during the cage insertion process.A new implant was used to complete the operation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected information in d9 and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.This follow-up report is being submitted to relay additional information.Medical records were not provided for review.Device evaluation: per visual inspection, the cage has fractured.Potential cause: root cause was unable to be determined.This event could possibly be attributed to hard bone, plates being off-angle during impaction or other patient or operational conditions.Dhr review: per dhr review, the part was likely conforming when it left zimmer biomet control.Device use: this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
ROI-C IMPLANT 14X17 H6MM
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key11201582
Report Number3004788213-2020-00262
Device Sequence Number11320707
Product Code OVE
UDI-Device Identifier03662663016216
UDI-Public(01)03662663016216(17)240901(10)74328
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Catalogue NumberMC1332P
Device Lot Number74328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight72